Complete sequences of sets of integer powers
Acta Arithmetica, Tome 77 (1996) no. 2, pp. 133-138
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
S. Burr 1 ; P. Erdős 1 ; R. Graham 1 ; W. Li 1
@article{10_4064_aa_77_2_133_138,
author = {S. Burr and P. Erd\H{o}s and R. Graham and W. Li},
title = {Complete sequences of sets of integer powers},
journal = {Acta Arithmetica},
pages = {133--138},
year = {1996},
volume = {77},
number = {2},
doi = {10.4064/aa-77-2-133-138},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-77-2-133-138/}
}
TY - JOUR AU - S. Burr AU - P. Erdős AU - R. Graham AU - W. Li TI - Complete sequences of sets of integer powers JO - Acta Arithmetica PY - 1996 SP - 133 EP - 138 VL - 77 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-77-2-133-138/ DO - 10.4064/aa-77-2-133-138 LA - en ID - 10_4064_aa_77_2_133_138 ER -
S. Burr; P. Erdős; R. Graham; W. Li. Complete sequences of sets of integer powers. Acta Arithmetica, Tome 77 (1996) no. 2, pp. 133-138. doi: 10.4064/aa-77-2-133-138
Cité par Sources :